# SDR CA150508010

- Difficulty date: May 8, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 13,798 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2435 · Starter-Generator
- Part: Dampener
- Part number: 150SG122Q
- Condition: Dislodged
- Location: Starter Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION, STARTER GENERATOR DAMPENING PLATE WAS DISCOVERED PROTRUDING OUT BETWEEN THE 2 METAL DISCS ALONG SHAFT.
